Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 70 found articles
 
 
  Master integrals of a planar double-box family for top-quark pair production
 
 
Title: Master integrals of a planar double-box family for top-quark pair production
Author: Chen, Long-Bin
Wang, Jian
Appeared in: Physics letters. B
Paging: Volume 792 (2019) nr. C pages 50-55
Year: 2019
Contents:
Publisher: The Author(s)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 70 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands